# SDR UPS06847574

- Difficulty date: July 21, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Fs1270 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 CRACKED LONGERON L34R FS 1270 IN C-PIT.  REMOVED AND REPLACED LONGERON AT STA 1270 - 1350 L34R IAW SRM 51-1-20D.
